An algorithm for producing F-pure ideals

Boix, A.F. and Katzman, M. (2014) An algorithm for producing F-pure ideals. Archiv der Mathematik, 103 (5). pp. 421-433. ISSN 0003-889X



  • Boix, A.F.
  • Katzman, M.
Copyright, Publisher and Additional Information: © 2014 Springer Basel. This is an author produced version of a paper subsequently published in Archiv der Mathematik. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Algorithm; Frobenius map; Test ideal; Prime characteristic
  • Published: November 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Mar 2016 14:45
Last Modified: 22 Mar 2016 15:33
Published Version:
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number:
Related URLs: